# SDR AALA20180216007

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 18,495 hours, 7,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812711
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSSION ON TRANSITION SHIELD JUST FORWARD OF THE AFT CARGO DOOR. REPLACED SHIELD PER AARD 51-00-05-1.
